# SDR SWAA2023101108879

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,731 hours, 32,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH LOWER EMERGENCY EXIT SIGN MISSING<[01] REMOVED AND REPLACED FWD LOWER RH EMERGENCY EXIT SIGN IAW AMM 33-51-01 OPERATIONAL CHECK GOOD
